# SDR FDEA201905261165

- Difficulty date: May 26, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT STATION XOS 605 LOWER STRINGER   DOUBLER FOUND CRACKED. CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED DOUBLER AS PER   DOUGLAS DRAWING ARB2933 REVISION AJ. INSTALLED DOUBLER AT RIGHT HAND WING FIXED   LEADING EDGE COMPARTMENT STATION XOS 605 LOWER AREA AS PER SRM 51-35-01-0G.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
